# SDR IPXA10660167

- Difficulty date: May 23, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 37,230 hours, 11,380 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587657
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C, DMI NR D424915 - R UPR MAIN CARGO DECK FLR PANEL DAMAGED AT POS 7L.   FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND INSTALL IAW AMM 53-01-01.
